# SDR CA031028009

- Difficulty date: July 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, A, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) ENGINE FAILURE, ENGINE FIRE, FIRE EXTINGUISHED. - AIRCRAFT LANDED SINGLE ENGINE.
